World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Stochastics and Dynamics cover

Volume 05, Issue 01 (March 2005)

No Access
SELF-SIMILAR CORRECTIONS TO THE ERGODIC THEOREM FOR THE PASCAL-ADIC TRANSFORMATION
  • Pages:1–25

https://doi.org/10.1142/S0219493705001250

No Access
NONLINEAR FILTERING OF SMOOTH SIGNALS
  • Pages:27–35

https://doi.org/10.1142/S0219493705001262

No Access
THE RESTRICTION OF THE FRACTIONAL ITÔ INTEGRAL TO ADAPTED INTEGRANDS IS INJECTIVE
  • Pages:37–43

https://doi.org/10.1142/S0219493705001274

No Access
THE STOCHASTIC WAVE EQUATION DRIVEN BY FRACTIONAL BROWNIAN NOISE AND TEMPORALLY CORRELATED SMOOTH NOISE
  • Pages:45–64

https://doi.org/10.1142/S0219493705001286

No Access
ASYMPTOTICS FOR RETURN TIMES OF RANK-ONE SYSTEMS
  • Pages:65–73

https://doi.org/10.1142/S0219493705001298

No Access
RANDOM SHUFFLING OF SWITCHING PARAMETERS IN A MODEL OF GENE EXPRESSION REGULATORY NETWORK
  • Pages:75–95

https://doi.org/10.1142/S0219493705001328

No Access
BOUNDARIES OF ATTRACTORS AS OMEGA LIMIT SETS
  • Pages:97–109

https://doi.org/10.1142/S0219493705001304

No Access
ON PREDICTABILITY OF PARTICLE CLUSTERS IN A STOCHASTIC FLOW
  • Pages:111–131

https://doi.org/10.1142/S0219493705001316